Tsinghua University Press Ltd. - A numerical method for cavity identification in beams on an elastic foundation

Author(s): Honghai Ge ; Jinyu Xu
Publisher: Tsinghua University Press Ltd.
Publication Date: 1 October 2007
Volume: 12
Page(s): 540 - 545
ISSN (Electronic): 1007-0214
DOI: 10.1016/S1007-0214(07)70130-X

An analytical solution for the natural frequencies of a beam containing a cavity on an elastic foundation is presented. Based on the analytical solution, a numerical method for identifying... View More